# SDR ASOA11RI005

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 25,454 hours, 19,590 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200204133
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,026 hours, 16,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 BLEED VALVE FAILED ON EICAS.  MX R & R NR 1 HIGH STAGE PRESSURE SWITCH, NR 1 ENGINE BLEED VALVE, AND NR 1 HIGH STAGE VALVE (WHICH IS SUSPECTED PROBLEM, DUE TO HIGH STAGE VALVE CIRCUIT BREAKER TRIPPING) OPS CHECKED SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
